# SDR AWXA0001323

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 6579414V92
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B STRUCTURE CHAFED AT FWD END ABOVE ENGINE.  REMOVED BLKHEAD; LOCATED, DRILLED AND INSTALLED NEW BLKHEAD (P/N 65-79415-92) IAW SRM 51-30-02.
